# SDR REXA2024020700159

- Difficulty date: January 13, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 22,705 hours, 17,143 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: AF67035529001
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPPER AND LOWER STOP FITTING HAVE LIGHT SURFACE CORROSION. REMOVED DAMAGE FROM AFT CARGO DOOR FWD UPPER AND LOWER STOP FITTINGS BY COMPLYING WITH ALL STEPS OF ENDEAVOR AIR EA CRJ953-16015 REV IR DATED 1/24/2024 AND EA CRJ953-16016 REV IR DATED 1/24/2024.
